MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Samples from the same lot of anchorfast device returned by customer but not yet evaluated.This is being investigated as part of a manufacturing capa.The lot number was provided and the dhr review found the records to be complete and accurate.A complaint history trend analysis was conducted on this product line and found this is the only account that reported lip spacer separation with this lot number.
 
Event or Problem Description
It was reported that the upper lip foam spacer from an anchorfast oral endotracheal tube fastener separated from the plastic anchorfast track on a patient who had the device in place for 9 hours.It was reported that this separation was not witnessed and the nurse used suction to retrieve the lip foam spacer from the back of the patient's throat while the patient was still orally intubated.It was further reported that there was no adverse event associated with this report.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key21917496
Report Number1119193-2025-00009
Device Sequence Number9031735
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766(17)300201(30)12(10)5B122
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Device Lot Number5B122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown